VOL. 57 · NO. 3 | 2016
Notre Dame J. Formal Logic 57 (3), (2016) Open Access
No abstract available
Stephen G. Simpson
Notre Dame J. Formal Logic 57 (3), 329-339, (2016) DOI: 10.1215/00294527-3507386 Open Access
KEYWORDS: arithmetical hierarchy, arithmetical singletons, implicit definability, hyperarithmetical sets, Turing jump, 03D55, 03D30, 03D28, 03C40, 03D80
Kristine Harjes, Pavel Naumov
Notre Dame J. Formal Logic 57 (3), 341-353, (2016) DOI: 10.1215/00294527-3479096 Open Access
KEYWORDS: strategic games, functional dependency, axiomatization, completeness, 03B80
Sune Kristian Jakobsen, Jakob Grue Simonsen
Notre Dame J. Formal Logic 57 (3), 355-368, (2016) DOI: 10.1215/00294527-3489987 Open Access
KEYWORDS: first-order logic, spectral reals, computability theory, computational complexity, 03C13, 68Q15, 68Q19, 11U05, 11U09
Thomas Hofweber, Ralf Schindler
Notre Dame J. Formal Logic 57 (3), 369-374, (2016) DOI: 10.1215/00294527-3542210 Open Access
KEYWORDS: Probability, hyperreal numbers, measure theory, 60A, 20E
Horst Herrlich, Paul Howard, Eleftherios Tachtsis
Notre Dame J. Formal Logic 57 (3), 375-388, (2016) DOI: 10.1215/00294527-3490101 Open Access
KEYWORDS: axiom of choice, small violations of choice, notions of finite, finiteness classes, proper classes, ZFA-model, ZF-model, 03E25, 03E35
Bernard Anderson, Barbara Csima
Notre Dame J. Formal Logic 57 (3), 389-398, (2016) DOI: 10.1215/00294527-3496154 Open Access
KEYWORDS: degree of categoricity, computably categorical, strong degree of categoricity, CatSpec, category spectrum, computable structure, 03D30
Jafar S. Eivazloo, Somayyeh Tari
Notre Dame J. Formal Logic 57 (3), 399-410, (2016) DOI: 10.1215/00294527-3507270 Open Access
KEYWORDS: weakly o-minimal structure, open cell property, $\mathrm{SCE}$-cell decomposition, 03C64
Tomoyuki Suzuki
Notre Dame J. Formal Logic 57 (3), 411-430, (2016) DOI: 10.1215/00294527-3542442 Open Access
KEYWORDS: lattice-based logics, relational semantics, canonicity, 03G10, 03G25, 03G27
Joel David Hamkins, Cole Leahy
Notre Dame J. Formal Logic 57 (3), 431-439, (2016) DOI: 10.1215/00294527-3542326 Open Access
KEYWORDS: set-theoretic definability, models of set theory, 03E47, 03C55
Back to Top